The Atiyah-Singer index theorem for families of Dirac operators: Two heat equation proofs.
Inventiones mathematicae, Tome 83 (1986), pp. 91-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
heat equation formula for the index, connections on infinite-dimensional bundles, Atiyah-Singer index theorem, superconnections, stochastic differential calculus
@article{IM_1986__83_143306,
author = {Jean-Michel Bismut},
title = {The {Atiyah-Singer} index theorem for families of {Dirac} operators: {Two} heat equation proofs.},
journal = {Inventiones mathematicae},
pages = {91--152},
year = {1986},
volume = {83},
zbl = {0592.58047},
url = {http://geodesic.mathdoc.fr/item/IM_1986__83_143306/}
}
Jean-Michel Bismut. The Atiyah-Singer index theorem for families of Dirac operators: Two heat equation proofs.. Inventiones mathematicae, Tome 83 (1986), pp. 91-152. http://geodesic.mathdoc.fr/item/IM_1986__83_143306/